MathSciNet Relay Station
MathSciNet bibliographic data
MR34822 27.2X
Dilworth, R. P. The normal completion of the lattice of continuous functions. Trans. Amer. Math. Soc. 68, (1950). 427–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement